Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 587825, 6 pages
http://dx.doi.org/10.1155/2014/587825
Research Article

Some Common Fixed Point Theorems in Complex Valued -Metric Spaces

Department of Mathematical Sciences, Prince Sultan University, Riyadh 11586, Saudi Arabia

Received 6 January 2014; Accepted 12 March 2014; Published 25 May 2014

Academic Editors: A. Alotaibi and S. A. Mohiuddine

Copyright © 2014 Aiman A. Mukheimer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrals,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. I. A. Bakhtin, “The contraction principle in quasimetric spaces,” Functional Analysis, vol. 30, pp. 26–37, 1989. View at Google Scholar
  3. K. Rao, P. Swamy, and J. Prasad, “A common fixed point theorem in complex valued b-metric spaces,” Bulletin of Mathematics and Statistics Research, vol. 1, no. 1, 2013. View at Google Scholar
  4. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Bhatt, S. Chaukiyal, and R. C. Dimri, “Common fixed point of mappings satisfying rational inequality in complex valued metric space,” International Journal of Pure and Applied Mathematics, vol. 73, no. 2, pp. 159–164, 2011. View at Google Scholar · View at Scopus
  6. H. Aydi, M. Bota, E. Karapinar, and S. Mitrovic, “A fixed point theorem for set valued quasi- contractions in b-metric spaces,” Fixed Point Theory and Its Applications, vol. 2012, article 88, 2012. View at Publisher · View at Google Scholar
  7. J. Roshan, V. Parvaneh, S. Sedghi, N. Shobkolaei, and W. Shatanawi, “Common fixed points of almost generalized (ψ,φ)s-contractive mappings in ordered b-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 159, 2013. View at Google Scholar
  8. S. Datta and S. Ali, “A common fixed point theorem under contractive condition in complex valued metric spaces,” International Journal of Advanced Scientific and Technical Research, vol. 6, no. 2, pp. 467–475, 2012. View at Google Scholar
  9. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012. View at Google Scholar